This question was answered on Sat 18, Jul 2009 06:14pm by Dr Vinod, MBBS,FcGP

feels like something in my throat

    
Asked by hmamabt@aol.com (Female; 46; depression...Migrane headaches; Relevant drugs:zoloft, zomig,fuirocet ) on Sat 18, Jul 2009 04:55pm

About a month ago I took anadvil and it got stuck in my throat for a few min. The next day it felt like something was stuck in my throat so i went to the hospital they took exrays and told me the advil burned my throat and it would go away in a few days ..It didnt go away in a week so I went to another hospital they did all the same tests and more or less told me the same thing and that it could take up to a month to heal..Well it started feeling better and almost all gone then i took some powdered aspirin as well as allergy medication well the next day it was back as if it never went away (the feeling of something in my throat)..Did the meds i took aggravate it and thats why I have it again?? What can i take to help it to heal faster ? What should I not eat or drink? I find it is worse when I eat anything even soup//Thank u for ur time...Heidi

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Vinod, MBBS,FcGP   on Sat 18, Jul 2009 06:14pm:

Dear hmamabt@aol.com, Aspirin, Ibuprofen again causes gastric and GI tract irritation in many individuals. Always consume NSAIDS after food and that too in tablet forms. Coated forms would be better. If you have more of this acid brash and burning sensation and you taking NSAIDS if unavoidable then take proton pump inhibitors along with it to decrease the side effects of anadvil, Ibuprofen. Take care!
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats